Corrections to “How to explicitly solve a Thue-Mahler equation”
Compositio Mathematica, Tome 89 (1993) no. 2, p. 241-242
@article{CM_1993__89_2_241_0,
     author = {Tzanakis, N. and de Weger, Benjamin M. M.},
     title = {Corrections to ``How to explicitly solve a Thue-Mahler equation''},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {89},
     number = {2},
     year = {1993},
     pages = {241-242},
     zbl = {0791.11011},
     mrnumber = {1255696},
     language = {en},
     url = {http://www.numdam.org/item/CM_1993__89_2_241_0}
}
Tzanakis, N.; de Weger, B. M. M. Corrections to “How to explicitly solve a Thue-Mahler equation”. Compositio Mathematica, Tome 89 (1993) no. 2, pp. 241-242. http://www.numdam.org/item/CM_1993__89_2_241_0/

[BGMMS] J. Blass, A.M.W. Glass, D.K. Manski, D.B. Meronk and R.P. Steiner: Constants for lower bounds for linear forms in logarithms of algebraic numbers II. The homogeneous rational case, Acta Arithmetica 55 (1990) 15-22. | MR 1056111 | Zbl 0709.11037

[BW] A. Baker and G. Wüstholz: Logarithmic forms and group varieties, Journal für die reine und angewandte Mathematik, (1993) to appear. | MR 1234835 | Zbl 0788.11026